Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 199, NWS Austin/San Antonio, TX

June 17, 20195 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 17, 2019, 12:27 AM CDT for 5 counties in Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2019, 12:27 AM CDT (05:27 UTC)
Expired
Jun 17, 2019, 1:30 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:50 AM CDTTSTM WND DMGCibolo, TXRECEIVED SOCIAL MEDIA PICTURES OF TREES BLOWN DOWN AND TREE LIMBS BROKEN IN CIBOLO. TIME OF EVENT ESTIMATED WITH RADAR.
Jun 17, 1:14 AM CDTTSTM WND GST 633 E Converse, TX
Jun 17, 1:18 AM CDTTSTM WND GST 633 E Converse, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 8:02 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3588 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

150 
WUUS54 KEWX 170527
SVREWX
TXC029-091-187-325-493-170630-
/O.NEW.KEWX.SV.W.0199.190617T0527Z-190617T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1227 AM CDT Mon Jun 17 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Medina County in south central Texas...
  Guadalupe County in south central Texas...
  Northwestern Wilson County in south central Texas...
  Bexar County in south central Texas...
  Comal County in south central Texas...

* Until 130 AM CDT.

* At 1226 AM CDT, severe thunderstorms were located along a line
  extending from near Guadalupe River State Park to near Timberwood
  Park to near Leon Valley to 7 miles southwest of Tarpley, moving
  east at 35 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal
  City, Live Oak, Selma, Hondo, Castroville, San Antonio Int Airport,
  Randolph AFB, Stinson Municipal Airport, Canyon Lake, Leon Valley,
  Helotes, Fair Oaks Ranch, Kirby, Alamo Heights and Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2925 9880 2922 9881 2933 9940 2934 9935
      2962 9941 2959 9899 2956 9899 2956 9894
      2963 9886 2973 9866 2993 9840 2964 9768
      2938 9790 2917 9836
TIME...MOT...LOC 0526Z 285DEG 29KT 2982 9851 2967 9849 2950 9865 2956
9933

HAIL...0.75IN
WIND...70MPH
 
$$

CP
2 follow-up statements
854 
WWUS54 KEWX 170549
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1249 AM CDT Mon Jun 17 2019

TXC029-091-187-325-493-170630-
/O.CON.KEWX.SV.W.0199.000000T0000Z-190617T0630Z/
Medina TX-Guadalupe TX-Wilson TX-Bexar TX-Comal TX-
1249 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MEDINA...GUADALUPE...NORTHWESTERN WILSON...BEXAR AND
COMAL COUNTIES...

At 1249 AM CDT, severe thunderstorms were located along a line
extending from near Smithson Valley to Garden Ridge to near Kirby to
Rio Medina, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Hondo, Castroville, San Antonio Int Airport,
Randolph AFB, Stinson Municipal Airport, Canyon Lake, Leon Valley,
Helotes, Fair Oaks Ranch, Kirby, Alamo Heights and Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2925 9880 2922 9881 2933 9940 2934 9935
      2962 9941 2959 9899 2956 9899 2956 9894
      2963 9886 2973 9866 2993 9840 2964 9768
      2938 9790 2917 9836
TIME...MOT...LOC 0549Z 292DEG 32KT 2977 9831 2962 9829 2941 9844 2945
9886

HAIL...0.88IN
WIND...70MPH
 
$$

CP
429 
WWUS54 KEWX 170601
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
101 AM CDT Mon Jun 17 2019

TXC029-091-187-325-493-170630-
/O.CON.KEWX.SV.W.0199.000000T0000Z-190617T0630Z/
Medina TX-Guadalupe TX-Wilson TX-Bexar TX-Comal TX-
101 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MEDINA...GUADALUPE...NORTHWESTERN WILSON...BEXAR AND
COMAL COUNTIES...

At 101 AM CDT, severe thunderstorms were located along a line
extending from near New Braunfels to near Zuehl to near Elmendorf to
11 miles south of Tarpley, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Hondo, Castroville, San Antonio Int Airport,
Randolph AFB, Stinson Municipal Airport, Canyon Lake, Leon Valley,
Helotes, Fair Oaks Ranch, Kirby, Alamo Heights and Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2925 9880 2922 9881 2933 9940 2934 9935
      2962 9941 2959 9899 2956 9899 2956 9894
      2963 9886 2973 9866 2993 9840 2964 9768
      2938 9790 2917 9836
TIME...MOT...LOC 0601Z 310DEG 36KT 2970 9818 2953 9818 2930 9836 2950
9933

HAIL...0.88IN
WIND...70MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:40 PM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 16, 6:40 PM CDT, 5 hours 47 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
640 PM CDT Sun Jun 16 2019

.UPDATE...
VFR conditions at all sites to start off the period. A cluster of
strong to severe thunderstorms look to impact mainly the I-35 sites
tonight. There is still some uncertainty with the timing and extent
of storm activity tonight. Confident that I-35 sites will have a
period of a few hours of MVFR to IFR conditions due to thunderstorms
late this evening and tonight. Once the rain clears the area, MVFR
condtitions will prevail till late morning. DRT is expected to have
only a brief period of MVFR tomorrow morning. Ceilings scatter out
to VFR around the 16Z period with southeasterly winds around 10
knots.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT Sun Jun 16 2019/

SHORT TERM (Tonight through Monday Night)...
A lot of factors at play this afternoon and tonight that will
influence the area. First, ongoing showers and thunder in our
furthest eastern counties. These are primarily diurnal driven
convection that will continue intermittently through sunset. To our
north, a remnant outflow boundary has initiated a line of convection
just north of I-20 from Mineral Wells to Abilene. As this complex
pushes south, it will move through a favorable environment for
strong to severe storms, as instability is quite high. CAPE values
range from 4000-5000 J/kg, steep lapse rates, and adequate shear all
indicate the potential for these storms to be severe. SPC currently
has a highlighted enhanced risk for the area north of I-10, including
Austin, and the northeast portion of San Antonio. In this moisture
rich atmosphere where PWATs range from 1.8 - 1.9, 1-2 inches are
possible with this complex, with isolated areas seeing higher
amounts. Timing for these storms to enter the Hill Country is tonight
from 10pm to midnight, then progressing south southeast to the I-35
corridor. Main threats will be damaging winds and large hail (up to
golf ball size), though there is still a chance for tornadoes. As
this complex progresses overnight, Monday morning could still hold
residual showers, especially east of I-35. These showers won't be
enough to keep temperatures down, as we will still reach normal to
just above normal temperatures of low to mid 90s, and triple digit
heat in our southwest counties.

LONG TERM (Tuesday through Sunday)...
Tuesday, an impulse passes to our east, leaving a chance for showers
and thunder for our eastern counties, while the remainder of the area
stays dry. Weak ridging sets up and remains in place for a mostly
dry week. This ridging will have temperatures on the rise up to
100-103 for the I-35 corridor on Thursday. With our very moist
airmass still in place, heat indices will be elevated as well.
Getting into next weekend, hot and humid conditions with few clouds
are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  93  75  96  76 /  60  30  -   -   -
Austin Bergstrom Intl Airport  73  93  74  96  75 /  60  30  -   10  -
New Braunfels Muni Airport     73  93  73  96  74 /  50  30   0  10   0
Burnet Muni Airport            71  92  73  95  74 /  60  30  10  10  10
Del Rio Intl Airport           73  98  76  98  77 /  20  -   -   -   10
Georgetown Muni Airport        72  93  74  96  74 /  60  30  10  10  -
Hondo Muni Airport             73  98  75 100  75 /  30  20  -   -    0
San Marcos Muni Airport        73  94  73  97  74 /  60  30   0  10   0
La Grange - Fayette Regional   74  92  75  95  76 /  60  50   0  20   0
San Antonio Intl Airport       74  95  75  98  76 /  50  30  -   -    0
Stinson Muni Airport           75  95  75  98  76 /  40  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...EWilliams/Oaks
Short-Term/Long-Term...04
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 16, 2:34 PM CDT, 9 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 16 2019

TXZ171>173-183>194-202>209-217>225-228-171945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
234 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening across most of south central Texas with the greatest
potential across portions of the Hill Country and Central Texas.
Damaging winds, large hail, an isolated tornado, and locally heavy
rain will all be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions will return to south central Texas,
especially Wednesday through Friday. Afternoon heat indices on
those dates are likely to reach the 102 to 110 degree range along
the Rio Grande and areas along and east of I-35.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed across Central Texas and
the Hill Country this evening and tonight.

In the hours before

Special weather statement, Jun 16, 10:32 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1032 PM CDT Sun Jun 16 2019

TXZ172-173-170415-
Williamson TX-Burnet TX-
1032 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND
NORTHERN BURNET COUNTIES UNTIL 1115 PM CDT...

At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm over
Briggs, or 14 miles northeast of Bertram, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Round Rock, Georgetown, Bertram, Serenada, Liberty Hill, Jarrell,
Florence, Weir, Georgetown Dam, Watson, Briggs, Sun City, Lake
Victor, Mahomet, Sunnylane, Joppa, Andice, Shady Grove, Theon and
Walburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 3095 9785 3091 9783 3088 9766 3081 9747
      3058 9764 3077 9816 3092 9844 3093 9844
      3092 9842 3094 9841 3095 9845 3098 9844
      3101 9846 3103 9844 3103 9809
TIME...MOT...LOC 0331Z 299DEG 17KT 3089 9789

MO
Special weather statement, Jun 16, 10:37 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1037 PM CDT Sun Jun 16 2019

TXZ193-194-209-170445-
Bastrop TX-Fayette TX-Lee TX-
1037 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...LEE AND
NORTH CENTRAL FAYETTE COUNTIES UNTIL 1145 PM CDT...

At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paige, or 10 miles northeast of Bastrop, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bastrop, Giddings, Lexington, Dime Box, Fedor, Paige, Circle D-KC
Estates, Camp Swift, Lake Somerville State Park & Trailway, Serbin,
Bastrop State Park, Northrup, Blue, Old Dime Box, Ledbetter, Loebau,
Warda, Hills, Leo and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 3018 9676 3016 9679 3015 9678 3002 9682
      3011 9732 3045 9712 3045 9688 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9672
TIME...MOT...LOC 0337Z 282DEG 20KT 3023 9719

MO
Special weather statement, Jun 16, 11:06 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1106 PM CDT Sun Jun 16 2019

TXZ185>187-170430-
Kerr TX-Real TX-Bandera TX-
1106 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST
CENTRAL KERR AND SOUTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT...

At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lost Maples State Natural Area to 7 miles
northeast of Tuff. Movement was east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Vanderpool and Lost Maples State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2970 9954 2972 9972 2985 9980 2999 9954
TIME...MOT...LOC 0406Z 271DEG 14KT 2985 9957 2986 9971

CP
Special weather statement, Jun 16, 11:21 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Sun Jun 16 2019

TXZ172-173-170515-
Williamson TX-Burnet TX-
1121 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND
NORTHERN BURNET COUNTIES UNTIL 1215 AM CDT...

At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm over
Andice, or 9 miles northwest of Serenada, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Georgetown, Taylor, Granger, Bertram, Serenada, Bartlett, Jarrell,
Florence, Weir, Georgetown Dam, Watson, Briggs, Sun City, Lake
Victor, Mahomet, Sunnylane, Joppa, Andice, Shady Grove and Theon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 3091 9783 3087 9763 3078 9739 3057 9747
      3072 9804 3092 9843 3094 9841 3095 9844
      3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 0421Z 282DEG 14KT 3077 9782

MO
Special weather statement, Jun 16, 11:55 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1155 PM CDT Sun Jun 16 2019

TXZ173-192-170600-
Williamson TX-Travis TX-
1155 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 100 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Rock, moving southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Anderson Mill, Windemere, Hutto, Manor, Thrall, Coupland,
Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville
and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 3059 9727 3042 9736 3041 9738 3028 9745
      3040 9785 3064 9774
TIME...MOT...LOC 0454Z 293DEG 18KT 3053 9771

MO
Special weather statement, Jun 17, 12:25 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Mon Jun 17 2019

TXZ192-193-208-170615-
Caldwell TX-Bastrop TX-Travis TX-
1225 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...SOUTHEASTERN
TRAVIS AND SOUTHWESTERN BASTROP COUNTIES UNTIL 115 AM CDT...

At 1225 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niederwald, or near Lockhart, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lockhart, Bastrop, Mustang Ridge, Niederwald, Cedar Creek, Rosanky,
Wyldwood, Camp Swift, Creedmoor, Phelan, Bastrop State Park, Hills
Prairie, Rockne, Watterson, Maha, Red Rock, Lytton Springs,
Taylorsville, String Prairie and McMahan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2980 9775 3000 9774 3002 9771 3005 9774
      3009 9774 3017 9728 2983 9726
TIME...MOT...LOC 0525Z 259DEG 20KT 2998 9764

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:19 PM CDTSevere Thunderstorm WarningEWXWilliamson56 min
Jun 16, 8:41 PM CDTSpecial Weather StatementEWXWilliamson34 min
Jun 16, 8:54 PM CDTSevere Thunderstorm WarningEWXWilliamson66 min
Jun 16, 9:24 PM CDTSpecial Weather StatementEWXLee51 min
Jun 16, 9:38 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr67 min
Jun 16, 10:05 PM CDTTornado WarningEWXGillespie, Kerr40 min
Jun 16, 10:13 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 16, 10:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
Jun 16, 10:37 PM CDTSpecial Weather StatementEWXLee68 min
Jun 16, 10:43 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr62 min
Jun 16, 10:54 PM CDTFlash Flood WarningEWXLee3 hr
Jun 16, 10:58 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Jun 16, 11:06 PM CDTSpecial Weather StatementEWXReal24 min
Jun 16, 11:21 PM CDTSpecial Weather StatementEWXWilliamson54 min
Jun 16, 11:28 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr, Medina and 1 more62 min
Jun 16, 11:34 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Jun 16, 11:55 PM CDTSpecial Weather StatementEWXWilliamson65 min
Jun 16, 11:57 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson46 min
Jun 17, 12:25 AM CDTSpecial Weather StatementEWXBastrop, Caldwell50 min
Jun 17, 12:54 AM CDTSpecial Weather StatementEWXVal Verde66 min
Jun 17, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Jun 17, 1:15 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, DeWitt, Gonzales, Guadalupe and 2 more60 min
Jun 17, 1:26 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 17, 1:31 AM CDTSpecial Weather StatementEWXBandera29 min
Jun 17, 1:56 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe3 hr
Jun 17, 2:07 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca53 min
Jun 17, 2:24 AM CDTSpecial Weather StatementEWXFayette66 min
Jun 17, 2:56 AM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Lavaca49 min
Jun 17, 3:18 AM CDTSpecial Weather StatementEWXBurnet57 min
Jun 17, 5:12 AM CDTSpecial Weather StatementEWXGillespie48 min
Jun 17, 5:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 17, 6:09 AM CDTSpecial Weather StatementEWXBlanco51 min
Jun 17, 7:31 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr119 min
Jun 17, 8:08 AM CDTSpecial Weather StatementEWXBandera, Kendall67 min
Jun 17, 9:25 AM CDTSpecial Weather StatementEWXBexar65 min
Jun 17, 10:03 AM CDTSpecial Weather StatementEWXAtascosa, Karnes57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.